# SDR QXEA0300053

- Difficulty date: December 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,514 hours, 3,012 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-REPAIR ANGLE ON SUPPORT FRAME IS CRACKED AT LEFT LOWER COWL. REPAIRED IAW RD8-71-016-117 AND SRM 51-42-05.
